RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2018, Volume 4, Issue 3, Pages 845–858 (Mi ejm13)  

Alpha-invariants and purely log terminal blow-ups

Ivan Cheltsovab, Jihun Parkcd, Constantin Shramoveb

a School of Mathematics, The University of Edinburgh, Edinburgh EH9 3JZ, UK
b Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Usacheva Street 6, Moscow, Russia 117312
c Institute for Basic Science, Center for Geometry and Physics, 77 Cheongam-ro, Nam-gu, Pohang, Gyeongbuk 37673, Republic of Korea
d Department of Mathematics, POSTECH, 77 Cheongam-ro, Nam-gu, Pohang, Gyeongbuk 37673, Republic of Korea
e Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Street 8, Moscow, Russia 119991

Funding Agency Grant Number
Simons Foundation
Max-Planck-Institut für Mathematik
Institute for Basic Science in Korea IBS-R003-D1
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-02164
15-01-02158
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Contest «Young Russian Mathematics»
This work was initiated in New York in August 2017 when the authors attended the Conference on Birational Geometry at the Simons Foundation. We would like to thank the Simons Foundation for its hospitality. The paper was written while the first author was visiting the Max Planck Institute for Mathematics. He would like to thank the institute for the excellent working condition. The second author was supported by IBS-R003-D1, Institute for Basic Science in Korea. The third author was supported by the Russian Academic Excellence Project "5-100", by RFBR grants 15-01-02164 and 15-01-02158, by the Program of the Presidium of the Russian Academy of Sciences No. 01 "Fundamental Mathematics and its Applications" under grant PRAS-18-01, and by Young Russian Mathematics award.


DOI: https://doi.org/10.1007/s40879-018-0237-x


Bibliographic databases:

ArXiv: 1709.05668
Document Type: Article
Received: 17.09.2017
Revised: 16.03.2018
Accepted:22.03.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ejm13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019